MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH)
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reports an observation of an elevated atellica im high-sensitivity troponin i (tnih) result, which was discordant relative to repeat testing.The initial elevated result was reported to the physician who questioned the result.The same sample was repeated on an alternate atellica im analyzer and the original analyzer.The repeat results recovered lower than the initial result, were same and considered correct.These repeat results were reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to this event.
 
Additional Manufacturer Narrative
A customer from outside the united states (ous) reported observation of an elevated atellica im high-sensitivity troponin i (tnih) result which was discordant relative to repeat testing.The assay's instructions for use (ifu) states the following, under interpretation of results: "results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings.".Siemens is evaluating the event.
 
Additional Manufacturer Narrative
Mdr was initially filed on 21-july-2025.Additional information (21-aug-2025): siemens healthcare diagnostics has concluded the investigation of the event.Siemens evaluated the instrument data and the information provided by the customer.Reagent issues were ruled out based on review of quality control (qc) which showed recovery within acceptable ranges and no issues were reported with other patient samples.Return of the patient sample for investigation is not warranted, as the discordant results were not reproducible.A siemens customer service engineer (cse) was dispatched to the customer's site.The cse inspected the system and ran auto-check twice and verified all system values were within target range.After service intervention, the customer ran qc and were acceptable.Based on the available information, although a specific cause for the event was not identified, a sample integrity issue was unable to be ruled out.Note: in section h6, codes for investigation findings and investigation conclusions have been updated.

Brand Name
ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH)
Common Device Name
ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration #: 1219913
east walpole MA 02032
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key22553721
Report Number1219913-2025-00146
Device Sequence Number9559915
Product Code MMI
UDI-Device Identifier00630414006758
UDI-Public(01)00630414006758(10)90845110(17)260407
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K241165
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/07/2026
Device Model NumberN/A
Device Catalogue Number10997841
Device Lot Number90845110
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Supplement Date Received by Manufacturer08/21/2025
Initial Report FDA Received Date07/21/2025
Supplement Report FDA Received Date09/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/07/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexFemale